# SDR UALA2010092003483

- Difficulty date: September 19, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 56,460 hours, 20,630 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE STRINGER JUST BELOW CABIN OUTFLOW VALVE IS CORRODED. MAJOR REPAIR ACCOMPLISHED: REMOVED CORRODED STRINGER. INSTALLED NEW REPLACEMENT STRINGER & REPAIR SPLICE ANGLES.  WORK ACP BY STAM.
